# SDR RAIA2018053100001

- Difficulty date: May 30, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 39,962 hours, 24,497 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR DIFFICULT TO OPEN & CLOSE.  PERFORMED ADJUSTMENT AND TEST OF MAIN PAX DOOR. OPS CHECK GOOD AT THIS TIME.
